Ask an expert
Question

13 Dec 2005

bleed
im currently on depo (contraceptive) after leaving the ner-istrate.on the 02 dec i started my periods which are very light cause i wear just a panty liner.thats how light they are.im getting worried cause i have been bleeding now for 12 days and its not stopping.im wondering if its normal or if i should be alarmed.though the bleeding is very light,but its been too long!
Answer 382 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear elel,
The depo could cause abnormal bleeds in the first 3 months, and then you could stop menstruating alltogether after that for as long as you are using it. Some women do bleed more often and longer on the Depo and then an alternative must be considered. I'll suggest that you just hang in there until you had your second injection in 3 months time. It will probably stop soon.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18776 votes
Vote